# SDR CA090306003

- Difficulty date: February 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,731 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151002
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, STARTER WAS SLOW TO TURN AND EVENTUALLY FAILED TO FUNCTION. STARTER WAS REMOVED AND NO FURTHER ISSUES WERE NOTED.
